# SDR DL757011173

- Difficulty date: July 15, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 53,802 hours, 28,901 cycles
- Engine: Pwa PW2037
- Engine time: 26,602 hours, 12,994 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 726715
- Condition: Surges
- Location: Nr 2
- Part time: 26,602 hours, 12,994 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG SURGED ON TAKEOFF BETWEEN 80 AND 95 KTS.  TWO LARGE SURGES AND DISCONTINUED AT 95 KTS.  EPCS PAGE SHOWED P SVA F/B INT.  T/S PER FIM.  NO FAULTS IN CIRCUIT BETWEEN EEC AND SVA.  CLEANED C/PS.  RAN ENG TO T/O PWR REF PFHB.  NO SURGES - SVA MSG DID NOT RE-APPEAR.
